Jump to content

Locally advanced head of Pancreas Adenocarcinoma with locoregional lymphadenopathy


besb421
 Share

Recommended Posts

Hi, my name is Len and, after two months of scans, Jaundice and a stent fitted, I've finally got a six month Chemotherapy (Folfirinox) programme starting on 26th November. A 3cm mass that I would never have known about but for the Jaundice. I'm 73 years old but fit and active. Can anyone that's had similar symptoms and this course of Chemotherapy please share your side effects during chemotherapy please.

Link to comment
Share on other sites

PCUK Nurse Dianne

Good morning Len,


Welcome to the forum. I am sure you will find great support and information from this wonderful forum family. As you will have seen there is a lot of support and encouragement on this forum.


I am sure you will find over the coming days some feedback and other members sharing their own journeys. It is good to hear that you have been fit and well as this will place you in a good position before starting your chemotherapy Len.


We are also here as an additional support and information service for you too, so please feel free to touch base with us on the support line.


Kind regards,


Dianne

Pancreatic Cancer Specialist Nurse

Pancreatic Cancer Uk

Support line: 0808 801 0707

Email: nurse@pancreaticcancer.org.uk

Link to comment
Share on other sites

Hi Len


Good luck with your treatment. It sounds like you were caught fairly early.


My husband was diagnosed in Feb and had 12 cycles of Folfirinox. He tolerated it very well - people have different experiences of it. It didn’t make him nauseous but changed his appetite quite dramatically. No tiredness. Minor probs with diarrhoea. Biggest issue was neuropathy Initially he had it after treatment if it was cold - he had to wear gloves for a couple of days if handling anything cold - we bought cycling gloves as they were thin and warm and had rubber bits on so you could hold stuff. By cycle 10 it was present all the time and not related to cold. The oncologist reduced the dose, but it could take up to 2 years to get full feeling back.


Apart from that he’s really well.


A few of the cycles had to be 3 weeks long as his bloods were too low.


The good news is his tumour shrank by 50% and he’s now having surgery in a couple of weeks.

Link to comment
Share on other sites

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!

Register a new account

Sign in

Already have an account? Sign in here.

Sign In Now
 Share

×
×
  • Create New...

Important Information

We have placed cookies on your device to help make this website better. You can adjust your cookie settings, otherwise we'll assume you're okay to continue. By using our forums you agree to our Terms of Use and Privacy Policy.